# SDR HEEA082579

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Condition: Worn
- Location: Tube Rod End
- Component: Tube
- Component part number: 214001026107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HAS A WORN ROD END BEARING. REPAIRED AND REPLACED BEARING.
